Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:TOPAMAX-can't take it any more! chloe

Posted by Emme on August 18, 2001, at 19:51:04

In reply to Re:TOPAMAX-can't take it any more! , posted by chloe on August 16, 2001, at 20:58:36

Hi Chloe,

I'm really sorry to hear you are feeling so lousy on Topomax. It sounds like it's just not good for you. Call your doctor if you haven't already! Are you taking it alone, or with anything else? I can't recall - have you been on Neurontin, either alone or with one of the other anticonvulsants? Maybe that would calm some of your anxiety....My doctor has also briefly floated the name Gabitril as something to maybe consider, though we're not at that point yet. You said Li makes you shake. How was it otherwise for you? Maybe adding a beta blocker would kill the tremors from the Li. Just a few random, non-expert thoughts off the top of my head (and not knowing lots of details about how these drugs affected you). It constantly amazes me how just much patience and tenacity it takes for everyone on this board to struggle trying different meds and putting up with side effects.

Take care. My best wishes to you. I do hope something works that will make your mind and body feel comfortable.

Emme

> I have been on 15 mgs top for 6 days, then I went up to 30 last night. What was marginally tolerable is now unbearable. I can't take the anxiety on this medication. All I do is worry, worry, worry on this med and I can't sleep. I am so miserable. And my scalp/skin is so sore. I think I am just going to panic. I get so scared, I just start crying for no reason. Nothing has happened. I don't know why I am so anxious on this med. But I just don't think I can swallow another pill. What started as mild AD effects, has turned into massive anxiety and I am not prone to this panic type feeling.
>
> I am so miserable because I don't really have anything good to replace it with. I hate all the mood stabilizers and just wish I could survive without one. I have no idea what to do now...
>
> Depakote makes my hair fall out in bunches and Li makes me shake like a tree. Tegretol gives me awful GI stuff. But I have heard you folks says the XR is more tolerable?
> Is there a way out of this medication hell?
> I have been looking for the "right mix" for months...
> Am I baling too soon???
> Chloe

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:9390
URL: http://www.dr-bob.org/babble/20010814/msgs/75531.html